# SDR B1H2001F00000

- Difficulty date: June 28, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N427FW
- Make and model: Bell 427
- Aircraft serial: 56002
- Engine: Pwc PW207D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 427016001109
- Part serial: A50
- Condition: Debonded
- Location: Tail Rotor
- Part time: 41 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR INSPECTION THE CONDITION WAS FOUND.  THE OUTER COMPOSITE LAYERS HAD DEBONDED FROM THE ROOT OF THE BLADE AND VOIDS WERE PRESENT.  THE PROBLEM IS THE BLADE WILL HAVE TO BE SPREAD TO GET THE PITCH HORN IN AND THIS MAY BE THE CAUSE OF THE DEBONDING.  SUGGEST THE OPENING IN THE TAIL ROTOR BLADE SHOULD BE WIDER.
